# SDR 08FDEA03650

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545732
- Condition: Corroded
- Location: Bs 662 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, SKIN UNDER STRINGER 28L IS CORRODED AT STA 662 JUST I/B OF EXISTING REPAIR CUTOUT.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-10-6 AND 53-30-1 FIG 1.   REMOVED EXISTING REPAIR IAW SRM 51-30-2. CUTOUT DAMAGED AREA DIM 5" PER 1 3/4' AND FABRICATED NEW DOUBLER IAW SRM 53-30-3 FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER AT FWD CARGO COMPARTMENT SKIN STRINGER 28L , STA 662 IAW SRM 53-30-3 FIG 1 AND 51-30-2.
